I don't understand why acyclovir has not started to releive my vaginal irritation yet.I've been taking it for 4 days 800mg twice a day.I can't afford the other medication what can I do.
Unfortunately the irritataion is going to continue it may go down after awhile but to some extent will be there, you could try baking soda or oatmeal baths and also you can try using a squirt botlle and rinsing with luke warm water after urinating to avoid the burning and then wipe with a soft tissue after by just patting dry not wiping to hard. Some lubricating jelly may help soothe it as well, hope this info helps some and hope you feel better soon, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2010 • 1 answer
If a person taking acyclovir cause of herpes on his face does that mean he also has it of the genit?
Posted 19 Apr 2011 • 1 answer
Posted 4 Dec 2014 • 2 answers
Shingles shot questions about existing patient that has herpes and the down side of it.Need to know?
Posted 3 Aug 2015 • 0 answers
Posted 23 Sep 2016 • 0 answers